I got prescribed metronidazole 500mg for 7 days because of fishy smell, I have had no other symptoms. I have taken seven pills sense I started and the smell had been gone a few days. I do get nausea headaches fatigue and decreased appetite from the pills. I can stand the side effects but I'd rather not finish them because of the side effects. Is it okay to stop?
Can I stop taking metronidazole?
- 27 Jul 2016 by lmao
- nausea/vomiting, bacterial infection, metronidazole, prescription, symptom, pill
Added 28 Jul 2016:
I mean I want to finish it, but I want to stop for two days, because I have a wedding and want to drink. So I guess my question is will it still work if I stop and then finish after two days?
No responses have yet been posted. Add your response to this question.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2011 • 6 answers
Posted 2 May 2015 • 1 answer
Posted 17 Nov 2015 • 1 answer
Posted 12 Oct 2016 • 0 answers
Posted 27 Oct 2017 • 0 answers